# SDR SWAA2022020133682

- Difficulty date: August 24, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737
- Aircraft serial: 36614
- Aircraft time: 34,432 hours, 20,367 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CABIN FLOOR PANEL BREAK LOCATED AT STA 540 BETWEEN LBL 24 AND LBL 45. UPPER WEB HAS PULLED AWAY FROM CHANNEL. / REMOVED AND REPLACED PANEL BREAK ASSY. IAW SRM 51-40-02 AND BOEING DWG # 143A0060 REV O.
